# SDR CALA2009051400250

- Difficulty date: May 7, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 35,996 hours, 5,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015645
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE GROUND ILLUMINATION LIGHT INOP, EXTERIOR EMERGENCY LIGHT AT STATION 1230.  REPLACED EMERGENCY LIGHT ASSY, OP CHECKED GOOD PER MM 33-51-06.
